# SDR UALA2012111206489

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 79,092 hours, 22,918 cycles
- Engine: Pwa PW2037
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHUTDOWN OF LEFT ENGINE FUEL VALVE LIGHT DID NOT ILLUM, NEEDS FURTHER TROUBLESHOOTING.  SPAR VLV OPS OK, ONLY ENGINE VLV LIGHT DOES NOT ILLUMINATE AT ALL.  ACCOMPLISHED CHECK, LEFT ENGINE START UP AND SHUTDOWN NORMALLY.
